Research Repository

Finite-time stability and stabilisation for a class of nonlinear systems with time-varying delay

Liu, H, Shi, Peng, Karimi, HR and Chadli, M (2014) Finite-time stability and stabilisation for a class of nonlinear systems with time-varying delay. International Journal of Systems Science, 47 (6). 1433 - 1444. ISSN 0020-7721

Full text for this resource is not available from the Research Repository.
Item Type: Article
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 22 Jun 2016 06:47
Last Modified: 18 Sep 2019 23:16
URI: http://vuir.vu.edu.au/id/eprint/29864
DOI: https://doi.org/10.1080/00207721.2014.932467
ePrint Statistics: View download statistics for this item
Citations in Scopus: 51 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar